# SDR MASA2022041600106

- Difficulty date: April 16, 2022
- Submitted: April 17, 2022
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 25,814 hours, 22,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIVE MID CEILING LEVEL EMERGENCY FLOODLIGHTS INOP. REPLACED BATTERY CHARGER.
